2011 Four Club Layout Tour

Dayton, Ohio - Saturday Aug 6, 2011

This was a fast-paced tour........

Thanks to all the folks who made it happen, especially the layout owners and all the hard work that they put into getting their layouts in such excellent shape!


2011 Bus Tour Routes
Lunch at Meeks
8 Railroads Open
Guides - Dave and Lynne Hamilton (937) 838-3771 (mobile)

1. Meeks
4329 Wentz Road
Jeffersonville, Ohio 43128
H-740-426-9689

2. Wells
1910 South Bird Road
Springfield, Ohio 45505
H-937-323-5857  Dawn C-937-206-2400  Dan C-937-206-7705

3. Wright’s
125 Dayton Yellow Springs Road
Yellow Springs, Ohio 45387
H- 937-767-1372

4. LaMusga’s
2599 Valdina Dr.
Beavercreek, Ohio 45434
H-937-429-2386  C-937-231-8036

5. Satterfield’s
1120 Kirkley Hall Dr.
Miamisburg, Ohio 45342
H-937-866-6334
Barb – C 937-572-9220  Jim – C 937-231-4422

6. Humston’s
2943 Lindale Ave.
Dayton Ohio 45414
C-937-470-6646

7. Elliott’s
65 Ashbrook Road
Dayton, Ohio 45415
H-937-890-0722

8. Marks
6400 Brushwood Court
Dayton, Ohio 45415
H – 937-454-1903  Jim –C 937-313-9876  Tricia -- C 937-603-0733

Travel Times

Indianapolis Club

Lunch 11:00am – 12:30pm

20 minute stops at each railroad

Arrived at Meeks at approximately 12noon
Leave the Meeks at   12:30pm arrive at the Wells at  1:10pm (40 minutes)
Actual - 12:30-1:30

 

Leave the Wells at 1:30pm arrive at the Wright’s at 1:55pm (25 minutes)
Actual - 1:42-2:25

 

Leave the Wright’s at   2:15pm arrive at the LaMusga’s at  2:35pm (20 minutes)
Actual - 2:41-3:08

Leave the LaMusga’s at   2:55pm arrive at the Satterfield’s at 3:30pm (31 minutes)
Actual - 3:25-4:09

Leave the Satterfield’s at  3:50pm arrive at the Humston’s at  4:15pm (24 minutes)
Actual - 4:16-4:47

 

Leave the Humstons at  4:35pm arrive at the Elliott’s at  4:50pm (11 minutes)
Actual - 4:58-5:21

Leave the Elliot’s at  5:10pm arrive at the Marks at   5:15pm (5 minutes)
Actual - 5:30-5:53 - Leave Marks 6:00

 

Total tour time         2 hours 37 minutes
Headed back to Indianapolis from Dayton at 5:35 pm
Actual - About 7 pm (including a stop for carry-on supper).


Return to the Top